Simple Search:

A multiperson pursuit problem on a closed convex set in Hilbert space


Citation

Leong, Wah June and Ibragimov, Gafurjan (2008) A multiperson pursuit problem on a closed convex set in Hilbert space. Far East Journal of Applied Mathematics, 33 (2). pp. 205-214. ISSN 0972-0960

Abstract / Synopsis

A differential game of pursuit of an evader by a finite number of pursuers on a closed convex set in l 2 -space is studied. The game is described by simple differential equations and players’ controls obeyed the integral constraints. The game is deemed to be completed if exact contact of a pursuer with the evader is occured. It is shown that even if the resources for controls of an individual pursuer is less than that of the evader, the completion of game is still possible.


Download File

[img]
Preview
PDF (Abstract)
A multiperson pursuit problem on a closed convex set in Hilbert space.pdf

Download (175kB) | Preview
Official URL: http://www.pphmj.com/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Pushpa Publishing House
Keywords: Multiperson pursuit problem; Closed convex set; Hilbert space
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 22 Jun 2015 09:27
Last Modified: 05 Oct 2015 16:03
URI: http://psasir.upm.edu.my/id/eprint/12734
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item